# SDR ASAA12511081

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,671 hours, 6,445 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG IDG DELTA P INDICATOR POPPED.  REMOVED INSPECTED AND REPLACED NR 1 ENG IDG CHARGE & SCAVENGE FILTERS IAW MM 24 11 41, NO DEFECTS NOTED.  LEAK & OPS CHECK GOOD.
